On Harpers' result concerning the bandwidths of graphs

Research output: Contribution to journalArticle

Abstract

In this paper, we improve the result by Harper on the lower bound of the bandwidth of connected graphs. In addition, we prove that considerating the interior boundary and the exterior boundary when estimating the bandwidth of connected graphs gives the same results. Copyright © 2004 Kluwer Academic Publishers-Plenum Publishers.
Original languageEnglish
Pages (from-to)401-405
JournalCzechoslovak Mathematical Journal
Volume54
Issue number2
DOIs
Publication statusPublished - Jun 2004

Citation

Poon, K.-K. (2004). On Harpers' result concerning the bandwidths of graphs. Czechoslovak Mathematical Journal, 54(2), 401-405.

Keywords

  • Graphs
  • Bandwidth
  • Interior boundary
  • Exterior boundary

Fingerprint Dive into the research topics of 'On Harpers' result concerning the bandwidths of graphs'. Together they form a unique fingerprint.